Show ratings & reviews for

2.4 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted negative review

1 People found this comment helpful

I am on my 2nd series of this drug...The first time I noticed headaches and rashes. Now I am experiencing severe headaches and some sort of seizures...I am convinced this is caused by the Hyalgan Injections. I will be discussing this with my Orthopedic Doctor tomorrow and not have the 5th shot out of concern of these seizures which put me in the ER....

Shared reviews and ratings

supartz | 25-34 | Female | On medication for less than 1 month | Patient
7/9/2012
Condition: Osteoarthritis of the Knee
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

This treatment has caused me severe pain in my back. Im not able to work and support my family to this injection.

Report this postFill 3Created with Sketch.
Knee101a | 45-54 | Male | On medication for 1 to less than 2 years | Patient
1/6/2012
Condition: Osteoarthritis of the Knee
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I suffered extreme dizziness and vertigo from this. Also had a seizure like even and wound up in the ER. I am still recovering. If you experience "brain fog" following injections, BEWARE. I am done with this product though it did help my knee a bit.

Report this postFill 3Created with Sketch.
jody | 75 or over | Male | On medication for less than 1 month | Patient
9/23/2008
Condition: Osteoarthritis of the Knee
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

I just started, only 2 injections, not much releif yet, except for reduced some sewlling

Report this postFill 3Created with Sketch.
Harrison | 55-64 | Female | On medication for 1 to 6 months | Patient
12/10/2007
Condition: Osteoarthritis of the Knee
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

I received the full 5 injections and experieced much less pain as a result of the injections. I'm beginning the injections on my other knee.

Report this postFill 3Created with Sketch.
Anonymous | 45-54 | Female | On medication for 1 to less than 2 years | Patient
11/15/2007
Condition: Osteoarthritis of the Knee
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

I am on my 2nd series of this drug...The first time I noticed headaches and rashes. Now I am experiencing severe headaches and some sort of seizures...I am convinced this is caused by the Hyalgan Injections. I will be discussing this with my Orthopedic Doctor tomorrow and not have the 5th shot out of concern of these seizures which put me in the ER....

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More